# SDR AWKA537702

- Difficulty date: July 2, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N537XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20213
- Aircraft time: 597 hours, 348 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 41220103
- Part serial: 0206T
- Condition: Faulty
- Location: Mlg
- Part time: 597 hours, 348 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, THE LANDING GEAR FAILED TO EXTEND WHEN THE FLIGHT CREW SELECTED LANDING GEAR TO THE DOWN POSITION. A (SYS PROX FAULT) MESSAGE WAS RECEIVED FOLLOWED BY A (GEAR DISAGREE FAULT) MESSAGE. THE GEAR DISAGREE CHECKLIST WAS PERFORMED ALONG WITH SOME TROUBLESHOOTING. THE FLIGHT CREW ELECTED TO DIVERT DUE TO FAVORABLE CONDITIONS. THE EMERGENCY LANDING GEAR EXTENSION WAS USED SUCCESSFULLY TO EXTEND AND LOCK THE LANDING GEAR. A SAFE, UNEVENTFUL LANDING WAS MADE. THE ACFT WAS FERRIED TO A MAINTENANCE FACILITY FOR TROUBLESHOOTING AND REPAIR.  A FAULTY MLG SELECTOR VALVE WAS DETERMINED TO BE THE CAUSE OF THE DISCREPANCY.  THE VALVE WAS REPLACED AND OPS CHECKS WERE NORMAL. THE ACFT WAS RETURNED TO SERVICE.
